Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 4, Issue 2, Part B (2018)

New semi generalized spaces in topological spaces

Author(s)
Vivekananda Dembre, Pravin G Dhawale and Devendra Gowda
Abstract
In this paper, we introduce and investigate topological spaces called Semi generalized-compactness spaces and Semi generalized-connectedness space and we get several characterizations and some of their properties. Also we investigate its relationship with other types of functions.
Pages: 99-102  |  476 Views  18 Downloads
How to cite this article:
Vivekananda Dembre, Pravin G Dhawale, Devendra Gowda. New semi generalized spaces in topological spaces. Int J Appl Res 2018;4(2):99-102.
Call for book chapter
International Journal of Applied Research